# SDR AU961204

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plate
- Part number: 7232206581
- Condition: Loose
- Location: Lg Position Ind
- Component: UPLOCKHOOK
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPLOCK HOOK STRIKER PLATE BOLT MISSING (1OFF2)
